# SDR AALA201703239003

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 29,036 hours, 10,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT THE R4 DOOR MISSING.  INSTALLED A NEW LENS.
